MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035423100
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/06/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure the coil stretched and detached prematurely.The coil was retrieved.There was no clinical consequence to the patient.No further details provided.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device was returned with the introducer sheath.Visual inspection revealed that the main coil was broken, stretched out and tangled.No other anomalies were observed.Functional testing could not be performed due to the damage on the device.The device was confirmed to be in good condition prior to use.It is possible that some friction was experienced during advancement and the physician used excessive force in order to remove the coil from the catheter¿s lumen and subsequently the coil became stretched, tangled and detached inside the microcatheter.However the exact cause that contributed to this friction which resulted in the broken and prematurely detachment of the main coil could not be definitively determined.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 3MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key5832718
Report Number3008881809-2016-00097
Device Sequence Number269706
Product Code HCG
UDI-Device Identifier04546540675903
UDI-Public(01)04546540675903(17)190531(10)19069474
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K112385
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Catalogue NumberM0035423100
Device Lot Number19069474
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/06/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/29/2016
Supplement Report FDA Received Date12/06/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1